← Return to I had a Reclast infusion 2 was ago having lots of pain

Discussion
Comment receiving replies
Profile picture for loriesco @loriesco

please consult with your doctor team. My position is that those of us who get horrid side effects NEED the infusions and it acts out in a response which causes our bodies to "flare," especially when we have underlying issues like the "inflammatory" kind. My reaction was horrid for 3 days, but I am going back. They will lower the dose, slow down the infusion, and put me on Tylenol before I go in. Only 1/100 of the .01 people who have these side effects have them again. Drink lots of fluids and exercise (even gentle walking), and check for things like high uric acid levels. The worst part of my reaction was exactly where I have the worst of my arthritis. Makes me tend to believe my body had a severe response, which correlates to my osteoarthritis, gout, and fibromyalgia.

Jump to this post


Replies to "please consult with your doctor team. My position is that those of us who get horrid..."